# SDR CA140528007

- Difficulty date: May 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 19,892 hours
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DEPARTING RUNWAY, THE MASTER CAUTION SOUNDED. PM CANCELLED THE MASTER CAUTION LIGHT, STATED "CONTINUE" AND HAD OBSERVED THE LDG INOPERATIVE CAUTION LIGHT "FLICKER" BRIEFLY BUT REMAINED OFF.  ONCE AIRBORNE THE LANDING GEAR LEVER WAS SELECTED UP BUT NO APPRECIABLE NOISE ASSOCIATED WITH THE GEAR RETRACTING WAS HEARD.  3 RED GEAR UNSAFE ADVISORY LIGHTS REMAINED ILLUMINATED, NO AMBER DOORS OPEN ADVISORY LIGHTS REMAINED ILLUMINATED.  ATC WAS MADE AWARE OF OUR GEAR ISSUE AND WE WERE INITIALLY GIVEN RADAR VECTORS FOLLOWED BY A PRESENT POSITION HOLD WHILE WE ADDRESSED THE SITUATION.  NO EMERGENCY WAS DECLARED.  ALL LANDING GEAR FAIL TO RETRACT CHECKLIST IN THE QRH WAS ACTIONED.  AFTER COMPLETION OF THE CHECKLIST, THE LANDING GEAR INDICATED DOWN AND LOCKED BY CONFIRMATION OF THE ILLUMINATION OF 3 GREEN GEAR LOCKED ADVISORY LIGHTS AND THE GEAR-LOCKED-DOWN INDICATOR.  RETURNED WITH A VISUAL APPROACH TO RUNWAY WITH A NORMAL LANDING.  LDG INOP CAUTION LIGHT ILLUMINATED AS WE ROLLED OUT FROM LANDING.  MAINTENANCE FOUND THE FAULT "NWS CENTRE SENSOR OPEN", HARNESS REPLACED AND ALL RTS AND GEAR SWINGS NOW DONE.
